# SDR N6WA2012082001

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,109 hours, 16,782 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR MASTER WARNING IN FLIGHT.  INSPECTED ACFT FOR A 1 TIME FERRY FLIGHT, VERIFIED DOOR INDICATOR ALIGNED WITH DOOR CLOSED.  ACFT SAFE FOR FERRY FLIGHT.
